# SDR HEEA075571

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 16,179 hours
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 412061668101
- Condition: Damaged
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP CAN TURN BEYOND OPEN POSITION OR OFTEN MISPOSITIONS CLOSURE CLAWS CAUSING CAP TO BE DIFFICULT TO REMOVE. REPLACED WITH SERVICEABLE ASSY.
